Skip to main content
Article
A Curve Satisfying t/K=s with Constant K>0
Faculty Publications
  • Yun Myung Oh, Andrews University
  • Ye Lim Seo
Document Type
Article
Publication Date
1-1-2015
Disciplines
Abstract

In the present paper, we investigate a space curve in which the curvature is constant and the torsion is a linear function. The aim of this paper is to find an explicit formula for this space curve when the ratio of the torsion to the curvature is a linear function when the curvature is constant.

Journal Title
American Journal of Undergraduate Research
First Department
Mathematics
Citation Information
Yun Myung Oh and Ye Lim Seo. "A Curve Satisfying t/K=s with Constant K>0" Vol. 12 Iss. 2 (2015) p. 57 - 62
Available at: http://works.bepress.com/yun_myungoh/3/